A closed form expression for the Drinfeld modular polynomial ΦT (X, Y )

Alp Bassa, Peter Beelen

    Research output: Contribution to journalJournal articleResearchpeer-review

    Abstract

    In this paper we give a closed-form expression for the Drinfeld modular polynomial ΦT (X, Y ) ∈ Fq(T)[X, Y ] for arbitrary q and prove a conjecture of Schweizer. A new identity involving the Catalan numbers plays a central role.
    Original languageEnglish
    JournalArchiv der Mathematik
    Volume99
    Issue number3
    Pages (from-to)237-245
    ISSN0003-889X
    DOIs
    Publication statusPublished - 2012

    Keywords

    • Drinfeld modular polynomial
    • Catalan numbers
    • Drinfeld modular curves

    Fingerprint Dive into the research topics of 'A closed form expression for the Drinfeld modular polynomial Φ<em><sub>T</sub> (X, Y )</em>'. Together they form a unique fingerprint.

    Cite this